MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø36/E

MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø36/E
Catalog Number 01.32.3644HCAT
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 january 2019.Lot 164682: 20 items manufactured and released on 05 october 2016.Expiration date: 2021-09-21.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2017 and subsequently dislocated.On (b)(6) 2018, the liner was revised with a medacta liner and the head was revised with another company's head.Presently, the patient came in due to a dislocation of the head from the liner.The surgeon revised the medacta cup and liner with another company's product and revised the competitor's head with another company's head.The surgery was completed successfully.A posterior approach was used in primary surgery.

Brand Name
MPACT HOODED PE HC LINER Ø36/E
Common Device Name
LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8230874
Report Number3005180920-2018-01073
Device Sequence Number16208955
Product Code LPH
UDI-Device Identifier07630030812101
UDI-Public07630030812101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Catalogue Number01.32.3644HCAT
Device Lot Number164682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;